# SDR UALA2013052803701

- Difficulty date: May 26, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 63,169 hours, 23,411 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 10065500002
- Part serial: 19QT1
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ERROR LEFT TANK.   CFDS SHOWS 19QT1 LT FUEL DENISTOMETER.  DURING TROUBLESHOOTING, SWAPPED FQIC, NO HELP. RETURNED TO ORIGINAL POSITION.  SUMPED LT TANK AND FOUND APPROXIMATELY 2 GALS OF WATER.  ACCOMPLISHED CLASS-3 FAULTS & FOUND LEFT CADENSICON (19QT1) FAULT MSG. AFTER SUMP OF WATER THE INPUT PARAMETERS STAYED THE SAME. WILL REQUIRE TANK ENTRY TO REPLACE 19QT1.  LEFT TANK READS LOW BY 2000 LBS. RE-SUMPED TANKS NO WATER NOTED. CHECKED FQIS STATUS NO FAULTS, FQIC 3QT HAD SEVERAL HITS ON PLR. REPLACED FQIC TESTS GOOD.
